Withdrawing from Topamax?

I stopped taking Topa about 20 days ago because I wanted to try and get pregnant. Wow. This might be a mistake. Woke up this morning with a full blown vertigo attack and everything is spinning. I cannot even lay down because that makes it even worse. Is this the topa withdrawing or my body now without it?

I was on 75mg for 3 years, slowly lowered to 25mg, tapered off over 1 week.

ilovesalem
After being on Topamax for three years perhaps a longer taper is needed! Did you still have any symptoms before you began to come off Topa or as you were lowering the med?
If vertigo continues try going back to 25mg for a while then cutting in half/quarters - taking every other day, etc over a longer period of time.
I’ve come off a few meds over the past four years - Cymbalta being the most difficult. The very slow, cautious method eventually got me there!
Barb

I think I might have too. My px said that if I am off for 2 weeks that I should no longer have withdrawal effects? I am also having major insomnia. Wake up 6 times a night.